# SDR CA960110520

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Loose Clamp
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)DURING CLIMB, CABIN PRESSURE FLOW LIGHT CAME "ON". CABIN PRESSURIZATION SYSTEM DID NOT MAINTAIN PRESSURE IN AUTO OR MANUAL MODE. MAINTENANCE CHECK FOUND RIGHT AIR CONDITIONING WATER SEPARATOR CLAMP LOOSE. CLAMP RETIGHTENED.
